Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Dominated polynomials on infinite dimensional spaces


Authors: Geraldo Botelho, Daniel Pellegrino and Pilar Rueda
Journal: Proc. Amer. Math. Soc. 138 (2010), 209-216
MSC (2000): Primary 46G25, 46B20
DOI: https://doi.org/10.1090/S0002-9939-09-10002-3
Published electronically: July 30, 2009
MathSciNet review: 2550185
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to prove a stronger version of a conjecture posed earlier on the existence of nondominated scalar-valued $ m$-homogeneous polynomials, $ m \geq 3$, on arbitrary infinite dimensional Banach spaces.


References [Enhancements On Off] (What's this?)

  • 1. D. Achour and L. Mezrag, On the Cohen strongly p-summing multilinear operators, J. Math. Anal. Appl. 327 (2007), 550-563. MR 2277434 (2007j:46076)
  • 2. R. Alencar and M. Matos. Some classes of multilinear mappings between Banach spaces, Publ. Dep. Analisis Mat. Univ. Complut. Madrid 12 (1989).
  • 3. R. Aron, M. Lacruz, R. Ryan and A. Tonge, The generalized Rademacher functions, Note Mat. 12 (1992), 15-25. MR 1258560 (95f:46029)
  • 4. F. Bombal, D. Pérez-García and I. Villanueva, Multilinear extensions of Grothendieck's theorem, Quart J. Math. 55 (2004), 441-450. MR 2104683 (2005i:47032)
  • 5. G. Botelho, Cotype and absolutely summing multilinear mappings and homogeneous polynomials, Proc. Roy. Irish Acad Sect. A 97 (1997), 145-153. MR 1645283 (99i:46006)
  • 6. G. Botelho, Ideals of polynomials generated by weakly compact operators, Note Mat. 25 (2005/2006), 69-102. MR 2220454 (2006m:46055)
  • 7. G. Botelho, H.-A. Braunss, H. Junek and D. Pellegrino, Holomorphy types and ideals of multilinear mappings, Studia Math. 177 (2006), 43-65. MR 2283707 (2008a:46046)
  • 8. G. Botelho, H.-A. Braunss, H. Junek and D. Pellegrino, Inclusions and coincidences for multiple summing multilinear mappings, Proc. Amer. Math. Soc. 137 (2009), 991-1000. MR 2457439
  • 9. G. Botelho and D. Pellegrino, Scalar-valued dominated polynomials on Banach spaces, Proc. Amer. Math. Soc. 134 (2006), 1743-1751. MR 2204287 (2006i:46063)
  • 10. G. Botelho and D. Pellegrino, Absolutely summing linear operators into spaces with no finite cotype, Bull. Belg. Math. Soc. Simon Stevin 16 (2009), 373-378.
  • 11. G. Botelho, D. Pellegrino and P. Rueda, Pietsch's factorization theorem for dominated polynomials, J. Funct. Anal. 243 (2007), 257-269. MR 2291438 (2007k:46080)
  • 12. G. Botelho, D. Pellegrino and P. Rueda, On composition ideals of multilinear mappings and homogeneous polynomials, Publ. Res. Inst. Math. Sci. 43 (2007), 1139-1155. MR 2389796 (2008m:46089)
  • 13. G. Botelho, D. Pellegrino and P. Rueda, Summability and estimates for polynomials and multilinear mappings, Indag. Math. (N.S.) 19 (2008), 23-31. MR 2466391
  • 14. E. Çaliskan and D. Pellegrino, On the multilinear generalizations of the concept of absolutely summing operators, Rocky Mountain J. Math. 37 (2007), 1137-1154. MR 2360288 (2008k:46129)
  • 15. D. Carando and V. Dimant. On summability of bilinear operators, Math. Nachr. 259 (2003), 3-11. MR 2009332 (2004i:47037)
  • 16. Y. S. Choi, S. G. Kim, Y. Meléndez and A. Tonge. Estimates for absolutely summing norms of polynomials and multilinear maps, Quarterly J. Math. 52 (2001), 1-12. MR 1820898 (2002g:46025)
  • 17. R. Cilia and J. Gutiérrez, Dominated, diagonal polynomials on $ \ell_p$ spaces, Arch. Math. (Basel) 84 (2005), 421-431. MR 2139545 (2005m:46071)
  • 18. A. Defant and K. Floret, Tensor norms and operator ideals, North-Holland Mathematics Studies, 176, North-Holland, 1993. MR 1209438 (94e:46130)
  • 19. A. Defant, D. García, M. Maestre and D. Pérez-García, Bohr's strip for vector valued Dirichlet series, Math. Ann. 342 (2008), 533-555. MR 2430989
  • 20. A. Defant and D. Pérez-García, A tensor norm preserving unconditionality for $ {\mathcal L}_p$-spaces, Trans. Amer. Math. Soc. 360 (2008), 3287-3306. MR 2379797 (2008m:46091)
  • 21. A. Defant and P. Sevilla-Peris, A new multilinear insight on Littlewood's $ 4/3$-inequality, J. Funct. Anal. 256 (2009), 1642-1664.
  • 22. J. Diestel, H. Jarchow and A. Tonge, Absolutely summing operators, Cambridge University Press, 1995. MR 1342297 (96i:46001)
  • 23. V. Dimant, Strongly $ p$-summing multilinear operators, J. Math. Anal. Appl. 278 (2003), 182-193. MR 1963473 (2003m:47031)
  • 24. S. Dineen, Complex analysis on infinite dimensional spaces, Springer-Verlag, London, 1999. MR 1705327 (2001a:46043)
  • 25. K. Floret and M. C. Matos, Application of a Khintchine inequality to holomorphic mappings, Math. Nachr. 176 (1995), 65-72. MR 1361126 (96j:46042)
  • 26. S. Geiss, Ideale multilinearer Abbildungen, Diplomarbeit, 1985.
  • 27. H. Jarchow, C. Palazuelos, D. Pérez-Garcıa and I. Villanueva, Hahn-Banach extension of multilinear forms and summability, J. Math. Anal. Appl. 336 (2007), 1161-1177. MR 2353008 (2008k:46132)
  • 28. H. Junek, M. C. Matos and D. Pellegrino, Inclusion theorems for absolutely summing holomorphic mappings, Proc. Amer. Math. Soc. 136 (2008), 3983-3991. MR 2425739
  • 29. M. C. Matos, On multilinear mappings of nuclear type, Rev. Mat. Univ. Complut. Madrid 6 (1993), 61-81. MR 1245025 (94j:46021)
  • 30. M. C. Matos. Absolutely summing holomorphic mappings, An. Acad. Brasil. Ciênc. 68 (1996), 1-13. MR 1752625 (2001c:46086)
  • 31. M. C. Matos. Fully absolutely summing and Hilbert-Schmidt multilinear mappings, Collectanea Math. 54 (2003), 111-136. MR 1995136 (2004e:46052)
  • 32. M. C. Matos and D. Pellegrino. Fully summing mappings between Banach spaces, Studia Math. 178 (2007), 47-61. MR 2282489 (2007j:46117)
  • 33. Y. Meléndez and A. Tonge, Polynomials and the Pietsch domination theorem, Proc. Roy. Irish Acad. Sect. A 99 (1999), 195-212. MR 1881812 (2003e:46026)
  • 34. J. Mujica, Complex analysis in Banach spaces, North-Holland Mathematics Studies, 120, North-Holland, 1986. MR 842435 (88d:46084)
  • 35. D. Pellegrino, Cotype and absolutely summing homogeneous polynomials in $ \mathcal{L}_{p}$ spaces, Studia Math. 157 (2003), 121-131. MR 1980709 (2004f:46019)
  • 36. D. Pellegrino and M. Souza, Fully and strongly almost summing multilinear mappings, Rocky Mountain J. Math. 36 (2006), 683-698. MR 2234827 (2007b:46068)
  • 37. D. Pérez-García, The inclusion theorem for multiple summing operators, Studia Math. 165 (2004), 275-290. MR 2110152 (2005i:47107)
  • 38. D. Pérez-García, Comparing different classes of absolutely summing multilinear operators, Arch. Math. (Basel) 85 (2005), 258-267. MR 2172384 (2006j:46055)
  • 39. D. Pérez-García and I. Villanueva, A composition theorem for multiple summing operators, Monatsh. Math. 146 (2005), 257-261. MR 2184227 (2006g:46072)
  • 40. D. Pérez-García, The trace class is a $ Q$-algebra, Ann. Acad. Sci. Fenn. Math. 31 (2006), 287-295. MR 2248816 (2007j:46116)
  • 41. D. Pérez-García and I. Villanueva, Multiple summing operators on Banach spaces, J. Math. Anal. Appl. 285 (2003), 86-96. MR 2000141 (2004m:47039)
  • 42. D. Pérez-García, M. M. Wolf, C. Palazuelos, I. Villanueva and M. Junge, Unbounded violation of tripartite Bell inequalities, Commun. Math. Phys. 279 (2008), 455-486. MR 2383595 (2008m:81018)
  • 43. A. Pietsch. Ideals of multilinear functionals (designs of a theory), Proceedings of the Second International Conference on Operator Algebras, Ideals and Their Applications in Theoretical Physics, 185-199, Teubner-Texte Math., 67, Teubner, Leipzig, 1984. MR 763541
  • 44. D. Popa, Reverse inclusions for multiple summing operators, J. Math. Anal. Appl. 350 (2009), 360-368. MR 2476921
  • 45. I. Zalduendo, An estimate for multilinear forms on $ \ell_p$ spaces, Proc. Roy. Irish. Acad. Sect. A 93 (1993), 137-142. MR 1241848 (94j:46027)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46G25, 46B20

Retrieve articles in all journals with MSC (2000): 46G25, 46B20


Additional Information

Geraldo Botelho
Affiliation: Faculdade de Matemática, Universidade Federal de Uberlândia, 38.400-902, Uber- lândia, Brazil
Email: botelho@ufu.br

Daniel Pellegrino
Affiliation: Departamento de Matemática, Universidade Federal da Paraíba, 58.051-900, João Pessoa, Brazil
Email: dmpellegrino@gmail.com

Pilar Rueda
Affiliation: Departamento de Análisis Matemático, Universidad de Valencia, 46.100 Burjasot, Valencia, Spain
Email: pilar.rueda@uv.es

DOI: https://doi.org/10.1090/S0002-9939-09-10002-3
Received by editor(s): February 18, 2009
Received by editor(s) in revised form: April 6, 2009
Published electronically: July 30, 2009
Additional Notes: The first author was supported by CNPq Grants 620108/2008-8 and 306981/2008-4.
The second author was supported by INCT-Matemática, CNPq Grants 620108/2008-8, 308084/2006-3 and 471686/2008-5.
The third author was supported by Ministerio de Ciencia e Innovación MTM2008-03211/MTM
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society